Equilibrium analysis of non-symmetric CNNs


Arik S. , Tavsanoglu V.

INTERNATIONAL JOURNAL OF CIRCUIT THEORY AND APPLICATIONS, vol.24, no.3, pp.269-274, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 3
  • Publication Date: 1996
  • Title of Journal : INTERNATIONAL JOURNAL OF CIRCUIT THEORY AND APPLICATIONS
  • Page Numbers: pp.269-274

Abstract

Two useful results concerning the equilibrium analysis of non-symmetric cellular neural networks (CNNs) are presented. First a new sufficient condition ensuring the existence of a stable equilibrium point in the total saturation region is given. Then another condition which guarantees the uniqueness and global asymptotic stability of the equilibrium point is obtained.